Browse "MA-Journal Papers(저널논문)" byAuthorLee, Eunjeong

Showing results 1 to 4 of 4

1
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

2
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

3
FLAG BOTT MANIFOLDS OF GENERAL LIE TYPE AND THEIR EQUIVARIANT COHOMOLOGY RINGS

Kaji, Shizuo; Kuroki, Shintaro; Lee, Eunjeong; Suh, Dong Youpresearcher, HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390, 2020-01

4
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0